MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM910030
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the microcatheter (unspecified brand) was in place and the 1.00mm x 3.00cm galaxy g3 mini (glm910030 / 1492529s) was delivered to the target site.The coil filled in the aneurysm and the physician tried to detach the coil, but the coil was unable to detach.The physician retracted only the coil and replaced the coil and completed the procedure using the same original microcatheter.There was no report of any negative impact on the patient.On 27-nov-2025, additional information was received.Per the information, the procedure was targeting the m1 segment of the middle cerebral artery (mca).The coil was successfully removed from the patient; it was still on the delivery system when it was removed, and it was not stretched.A pre-deployment electrical check had been performed.The fault light was not seen during the procedure.Upon pressing the power button, all lights illuminated.The green system ready light illuminated.During the detachment cycle, the detachment light illuminated, and the audible signal beep was heard.All connections fit without application of excessive force.The replacement coil was another 1.00mm x 3.00cm galaxy g3 mini (glm910030).The information confirmed no negative impact on the patient and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot: (1492529s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on (b)(6) 2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 1.00mm x 3.00cm galaxy g3 mini was received contained in the decontamination pouch.Visual inspection was performed.The embolic coil was observed to be slightly unraveled.No additional damage was observed.Microscopic inspection was performed.The embolic coil was observed still attached to the resistance heating (rh) coil.The distal outer sheath had not been softened, indicating that the resistance heating (rh) coil had not been heated and the detachment process was not initiated.The electrical resistance of the galaxy g3 mini coil was measured with a multimeter, and no values were obtained.The device was connected to a lab sample detachment control box (dcb), and the power was turned on.The system ready light did not illuminate.The issue reported regarding the failure to detach was confirmed.The device did not present any physical damage (cuts or severe kinks) to the shaft of the device positioning unit (dpu) to cause electrical issues.Another place for electrical issues would be at either connection point ¿ at the proximal connector where the pins are soldered or at the distal connection near to or inside the rh heater, however, all components were inspected, and no anomalies were observed.It is possible that other factors such as device manipulation, may have caused the electrical failure that led to the failure to detach.A review of manufacturing documentation associated with this lot (1492529s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Complaint history for lot number 1492529s found no similar failures observed.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% electrical continuity test for finished product prior to pouching and boxing to prevent failure to detach from occurring during the procedure.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) does contain the following recommendations: ¿ verify that the microcoil delivery system is fully connected and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil as described in the following section, re sheathing the microcoil system, and replace with a new microcoil system.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23735332
Report Number3008114965-2025-01318
Device Sequence Number21473241
Product Code KRD
UDI-Device Identifier10886704080244
UDI-Public(01)10886704080244(17)280531(10)1492529S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLM910030
Device Lot Number1492529S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/29/2025
01/05/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/29/2025
01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown